# SDR REXA2024032900314

- Difficulty date: March 27, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,845 hours, 19,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BF50384901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SVC DOOR EXIT SIGN INOP   REMOVE AND REPLACE EXIT SIGN IAW AMM 33-51-05. OPS CHK GOOD
